# SDR SWAA2019030630398

- Difficulty date: March 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 46,596 hours, 24,514 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fastener
- Part number: 411A27805
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT HANDLE COVER LOOSE.  INSTALLED HARDWARE PER AMM.
